MathSciNet Relay Station
MathSciNet bibliographic data
MR1471868 (99b:58143) 58F11 (11K55)
Hill, Richard; Velani, Sanju L. Metric Diophantine approximation in Julia sets of expanding rational maps. Inst. Hautes Études Sci. Publ. Math. No. 85 (1997), 193–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement